Patients Breast cancer
Chemotherapy-induced menopause: How to cope?
- 5 views
- 0 support
- 1 comment
Hi, since I've started chemotherapy it's triggered premature menopause. Has anyone else been through this? I'm worried that it's going to be permanent. I'm having a hard time dealing with all the symptoms on top of all the chemo side effects
Hello @GoldMamas, thank you for opening this discussion. I'm sorry to hear you're having a hard time, going through chemotherapy can be really hard on the body. Let me tag some other members who can possibly share with you.
Hi ladies, how are you today?
For those of you who are or have undergone chemotherapy, did it cause your period to stop or even cause menopause symptoms? If so, when did it start? Did it stop when you finished treatment or did it become permanent? How did or do you cope with it?
@allinent2007 @plallen69 @veteransangel @Kaugustus01 @Rosestoday @Janadono @Angela1869 @Hindley4me @Pahodge05 @Kathys @Danni1 @Hdgal2021 @HelenaZen @JeanHarbour @Astacie @LizGulvin @Julie56
Don't hesitate to share any experiences or questions with us here, we're all here to support one another!
See the signature
Courtney_J, Community Manager, Carenity US
Give your opinion
Members are also commenting on...
Articles to discover...
10/19/2023 | News
10/09/2023 | Testimonial
11/16/2022 | Testimonial
10/29/2022 | Testimonial
01/15/2019 | News
06/25/2019 | Advice
09/06/2018 | Advice
02/04/2019 | News
You wish to be notified of new comments
You have been subscribed